294 0

Stability of functional equations in Serstnev probabilistic normed spaces

Title
Stability of functional equations in Serstnev probabilistic normed spaces
Author
박춘길
Keywords
Hyers-Ulam stability; additive functional equation; probabilistic normed space
Issue Date
2019-01
Publisher
Kluwer Academic Publishers
Citation
Journal of Computational Analysis and Applications, v. 26, NO 1, Page. 42-49
Abstract
In this paper, we investigate the uniform version and non-uniform version of the HyersUlam stability of the additive functional equation f(3x + y) + f(x + 3y) = 4f(x) + 4f(y) in Serstnev ˇprobabilistic normed spaces with a triangle function.
URI
http://www.eudoxuspress.com/jocaaa2019.htmlhttps://repository.hanyang.ac.kr/handle/20.500.11754/103356
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE